# SDR DALA2024082208365

- Difficulty date: August 17, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR - CORROSION ON FLOORBOARD ATTACH FLANGE AT FRAME 74, JUST FWD OF 2R DOOR THRESHOLD.  (PER MAINTENANCE REQUEST)   REPLACED SUPPORT PLATE PER A220 ASRP 53-61-43. SEE NR 546 FOR ADDITIONAL INFORMATION. (LP# 0509023)
